# SDR SWAA2014100632628

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 49,541 hours, 28,909 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 4024
- Condition: Failed
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMER ON DOWNWIND APPROACH TO AIRPORT FLIGHT ATTENDANTS & PAXS SMELLED SMOKE IN REAR & MID CABIN.  FOUND RECIRCULATION FAN POPPING CB, FAN INOPERATIVE.  R & R RECIRCULATION FAN IAW MM.
